... diarrhea... is this normal or should I go to the doctor? I know pepto can cause black stool but I also know dark/black stool can be a sign of blood in the digestive tract
Its probably just the pepto, this side effect is listed here: https://www.drugs.com/mtm/pepto-bismol.html. If its black from blood, its from blood up in the high digestive system and isn't as urgent as if it was red blood. If you still have it tomorrow, then call your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking Robitussin w codeine once a day before bed. Is it okay to take Pepto bismol this morning?
Updated 18 Nov 2010 • 1 answer
Updated 26 Oct 2011 • 2 answers
Updated 17 Mar 2013 • 5 answers
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
Updated 21 Feb 2018 • 6 answers
Updated 19 Aug 2018 • 1 answer